Alert archive / Alabama / Red Flag Warnings in 2013
Red Flag Warning 14, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 24, 2013, 2:45 PM CDT for 5 counties in Alabama; 4 counties in Florida. It took effect at Mar 25, 2013, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2013, 2:45 PM CDT (19:45 UTC)
- In effect from
- Mar 25, 2013, 12:00 PM CDT
- Expired
- Mar 25, 2013, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1437 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 16.6
The text
As transmitted, in the capitals the NWS used until 2016.
366 WWUS82 KTAE 241945 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 345 PM EDT SUN MAR 24 2013 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 7 PM CDT MONDAY FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .A MUCH DRIER AIRMASS WILL ARRIVE BEHIND A COLD FRONT WITH MINIMUM RELATIVE HUMIDITIES IN THE 20 TO 25 PERCENT RANGE ON MONDAY. WINDS WILL ALSO BE BREEZY FROM THE NORTHWEST AND RED FLAG CONDITIONS ARE LIKELY ACROSS SOUTHEAST ALABAMA. IT WON'T BE AS DRY ON TUESDAY AND RED FLAG CONDITIONS ARE NOT EXPECTED AT THIS TIME. ALZ065>069-250730- /O.UPG.KTAE.FW.A.0010.130325T1700Z-130326T0000Z/ /O.NEW.KTAE.FW.W.0014.130325T1700Z-130326T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 245 PM CDT SUN MAR 24 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT MONDAY FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...NORTHWEST 15 TO 20 MPH WITH HIGHER GUSTS. * HUMIDITY...MINIMUM 20-25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY
3 follow-up statements
918 WWUS82 KTAE 250751 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 351 AM EDT MON MAR 25 2013 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 7 PM CDT MONDAY FOR SOUTHEAST ALABAMA AND PORTIONS OF THE WESTERN FLORIDA PANHANDLE... .A MUCH DRIER AIRMASS WILL CONTINUE TO ARRIVE BEHIND A COLD FRONT WITH MINIMUM RELATIVE HUMIDITIES IN THE 20 TO 25 PERCENT RANGE TODAY. WINDS WILL ALSO BE BREEZY FROM THE NORTHWEST AND RED FLAG CONDITIONS ARE LIKELY ACROSS SOUTHEAST ALABAMA AND PARTS OF THE WESTERN FLORIDA PANHANDLE THAT DID NOT RECEIVE AS MUCH RAINFALL OVER THE PAST COUPLE DAYS. FLZ007>011-108-260000- /O.EXA.KTAE.FW.W.0014.130325T1700Z-130326T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON- SOUTH WALTON- 251 AM CDT MON MAR 25 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * WIND: NORTHWEST 15 TO 20 MPH WITH HIGHER GUSTS. * HUMIDITY: MINIMUM VALUES 20 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-260000- /O.CON.KTAE.FW.W.0014.130325T1700Z-130326T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 251 AM CDT MON MAR 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... * WIND: NORTHWEST 15 TO 20 MPH WITH HIGHER GUSTS. * HUMIDITY: MINIMUM VALUES 20 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 08-LAMERS
416 WWUS82 KTAE 251927 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 327 PM EDT MON MAR 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR A SMALL PORTION OF THE WESTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...GUSTY NORTHWEST WINDS NEAR OR OVER CRITICAL THRESHOLDS AND HIGH ERC VALUES... ...RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY FOR A SMALL PORTION OF THE WESTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...GUSTY NORTHWEST WINDS NEAR OR OVER CRITICAL THRESHOLDS AND HIGH ERC VALUES... .A VERY DRY AIRMASS WILL REMAIN IN PLACE AT LEAST THROUGH MID WEEK. RED FLAG CONDITIONS LOOK LIKELY AGAIN TUESDAY AFTERNOON ACROSS SOUTHEAST ALABAMA AND A SMALL PORTION ON THE WESTERN FLORIDA PANHANDLE. IT WILL BE JUST AS DRY ACROSS THE REMAINDER OF THE TRI-STATE REGION BUT OTHER RED FLAG CRITERIA WILL BE BELOW CRITICAL LEVELS. ...HIGH DISPERSIONS ARE FORECAST ACROSS NORTH FLORIDA EACH AFTERNOON THROUGH WEDNESDAY... FOG POTENTIAL AND OTHER REMARKS...NO FOG EXPECTED. FLZ007>011-108-260000- /O.NEW.KTAE.FW.W.0015.130326T1800Z-130327T0000Z/ /O.CON.KTAE.FW.W.0014.000000T0000Z-130326T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON- SOUTH WALTON- 227 PM CDT MON MAR 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY... * WIND: NORTHWEST 15 TO 20 MPH WITH HIGHER GUSTS. * HUMIDITY: MINIMUM VALUES 20 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-260000- /O.CON.KTAE.FW.W.0014.000000T0000Z-130326T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 227 PM CDT MON MAR 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WIND: NORTHWEST 15 TO 20 MPH WITH HIGHER GUSTS. * HUMIDITY: MINIMUM VALUES 20 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY/HELLER
358 WWUS82 KTAE 260020 AAA RFWTAE URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 820 PM EDT MON MAR 25 2013 ...RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY FOR A SMALL PORTION OF THE WESTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...GUSTY NORTHWEST WINDS NEAR OR OVER CRITICAL THRESHOLDS AND HIGH ERC VALUES... .A VERY DRY AIRMASS WILL REMAIN IN PLACE AT LEAST THROUGH MID WEEK. RED FLAG CONDITIONS LOOK LIKELY AGAIN TUESDAY AFTERNOON ACROSS SOUTHEAST ALABAMA AND A SMALL PORTION ON THE WESTERN FLORIDA PANHANDLE. IT WILL BE JUST AS DRY ACROSS THE REMAINDER OF THE TRI-STATE REGION BUT OTHER RED FLAG CRITERIA WILL BE BELOW CRITICAL LEVELS. ...HIGH DISPERSIONS ARE FORECAST ACROSS NORTH FLORIDA EACH AFTERNOON THROUGH WEDNESDAY... FOG POTENTIAL AND OTHER REMARKS...NO FOG EXPECTED. FLZ007>011-108-260730- /O.EXP.KTAE.FW.W.0014.000000T0000Z-130326T0000Z/ /O.CON.KTAE.FW.W.0015.130326T1800Z-130327T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON- SOUTH WALTON- 720 PM CDT MON MAR 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY... * WIND: NORTHWEST 15 TO 20 MPH WITH HIGHER GUSTS. * HUMIDITY: MINIMUM VALUES 20 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-260130- /O.EXP.KTAE.FW.W.0014.000000T0000Z-130326T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 720 PM CDT MON MAR 25 2013 ...RED FLAG WARNING THAT WAS IN EFFECT MONDAY AFTERNOON HAS EXPIRED... $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 24, 1:36 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Mar 24, 1:36 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EDT Sun Mar 24 2013
.NEAR TERM [Through Tonight]...
A patch of low level clouds may move into the area late tonight.
Otherwise, skies should become clear. Strong cold air advection in
the wake today's cold front will drive temps down into the upper
30s for our northern zones to the lower and mid 40s over north
Florida.
&&
.SHORT TERM [Monday Through Tuesday Night]...
Very chilly temperatures are on tap for the next few days as a
deep trough digs into the eastern states and several surges of
cold air make their way into the deep south. Following the lower
80s this afternoon, temperatures will plummet overnight as the
initial surge of colder air moves in. Expect lows to reach the
upper 30s to lower 40s.
With 850mb temperatures dropping well below freezing by Monday
night, temperatures will drop even further, reaching the lower 30s
by sunrise. Winds should remain elevated overnight, keeping
temperatures above freezing. The coldest day of the episode will
be Tuesday, with 850mb temperatures around -4C to -5C. This should
hold high temperatures in the mid to upper 50s area-wide, despite
the strong late March sun. Temperatures will once again drop into
the lower 30s Tuesday night. This will be the best chance for a
widespread light freeze. However, the position of the high is not
ideal for decoupling, which may keep temps from dropping below
freezing.
&&
.LONG TERM [Wednesday through Sunday]...
The extended period will be dry with below seasonal temperatures
through Thursday night. High temperatures will range from
the upper 50s northern zones to lower 60s across north Florida on
Wednesday. Max temps moderate to the mid to upper 60s Thursday and
around 70 to the lower 70s on Friday. Min temps will be in the
mid to upper 30s Wednesday night and then around 40 Thursday
night.
Rain chances do not return to the forecast until late Friday or
Saturday. Even then, the chance for significant rain appears low.
&&
.AVIATION [Through 18Z Monday]...
VFR conditions will prevail aside from possibly a brief period of
IFR cigs spreading from west to east late tonight and overnight.
Breezy west to northwest winds this afternoon will gradually subside
tonight but still be elevated in the 10 to 15 knot range with
occasional higher gusts. Shortly after sunrise, northwest winds will
become sustained around 15 kts with gusts in the 20 to 25 knot
range.
&&
.MARINE...
Strong northwest flow will develop overnight in the wake of a
strong cold front. Advisory level winds will persist into Monday
morning and then persist at least into Monday night. Winds will
remain elevated through the middle of the week before high
pressure build over the waters and conditions relax.
&&
.FIRE WEATHER...
Much drier air will arrive behind the cold front with minimum
relative humidities in the 20-25% range on Monday. Winds will also
remain elevated and red flag conditions are likely across southeast
Alabama. It will be just as dry on Tuesday, but winds and other red
flag criteria should be below critical levels.
&&
.HYDROLOGY...
Widespread rainfall from the weekend will likely push several
area rivers back to action stage with a few of the faster
responding basins potentially reaching minor flood stage by early
next week. This includes the Sopchoppy River 15.7 feet forecast
to rise to around 20 feet by 1am Mon. Three rivers are forecast to
rise to minor flooding stage. They are the Aucilla at Lamont, 8.5
feet forecast to rise to 10 feet at 1am Tues, and the
Withlacoochee River at Valdosta, 12.1 feet forecast to rise to
13.5 feet at 1 am Mon. The Ochlockonee River near Havana is
currently at 22.6 feet and forecast to rise to 25.6 feet later
this week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 41 64 33 59 33 / 0 0 0 0 0
Panama City 43 63 40 58 40 / 0 0 0 0 0
Dothan 38 60 34 57 33 / 0 0 0 0 0
Albany 38 60 33 57 33 / 0 0 0 0 0
Valdosta 42 62 33 58 34 / 0 0 0 0 0
Cross City 44 65 35 61 33 / 0 0 0 0 0
Apalachicola 44 62 40 57 38 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...RED FLAG WARNING from Monday afternoon through Monday
evening for Coffee-Dale-Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 8 PM EDT Monday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River
Fl out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach out 20 NM-Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...Barry
SHORT TERM...Camp
LONG TERM...Camp
AVIATION...Barry
MARINE...Camp
FIRE WEATHER...Barry
HYDROLOGY...CampHazardous weather outlook, Mar 24, 2:48 AM CDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 348 AM EDT SUN MAR 24 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-250900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 348 AM EDT SUN MAR 24 2013 /248 AM CDT SUN MAR 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SEVERE STORMS ARE EXPECTED TODAY ACROSS MUCH OF THE REGION AND CONVECTIVE WATCHES ARE ANTICIPATED. LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND TORNADOES WILL ALL BE POSSIBLE. THE SEVERE WEATHER THREAT WILL PEAK DURING THE MORNING AND BE OVER BY EARLY AFTERNOON. WIDESPREAD FLOODING IS NOT FORECAST. HOWEVER...PONDING OF WATER IN POOR DRAINAGE AREAS WILL BE POSSIBLE...ESPECIALLY OVER SOUTH CENTRAL GEORGIA AND THE EASTERN FLORIDA BIG BEND. WINDS AND SEAS OVER THE MARINE AREA WILL BE AT SMALL CRAFT ADVISORY LEVELS THROUGH TONIGHT. THERE IS ALSO A HIGH RISK FOR RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. WINDS AND SEAS WILL REMAIN AT ADVISORY LEVELS ACROSS THE NORTHEAST GULF THROUGH MONDAY WITH CAUTIONARY CONDITIONS LINGERING UNTIL TUESDAY NIGHT. A LIGHT FREEZE WILL BE POSSIBLE WEDNESDAY MORNING ACROSS INLAND LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 1:44 AM CDT | Fire Weather Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 13 hr |
| Mar 24, 4:11 AM CDT | Special Marine Warning | TAE | 64 min | |
| Mar 24, 6:11 AM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty, Wakulla | 34 min |
| Mar 24, 6:33 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 42 min |
| Mar 24, 7:06 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison | 39 min |
| Mar 24, 7:39 AM CDT | Severe Thunderstorm Warning | TAE | Madison | 36 min |
| Mar 24, 7:44 AM CDT | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 46 min |
| Mar 24, 8:08 AM CDT | Special Marine Warning | TAE | 82 min | |
| Mar 24, 8:38 AM CDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 22 min |
| Mar 24, 10:30 AM CDT | River Flood Warning | TAE | Gadsden, Leon | 5 days |
| Mar 24, 2:26 PM CDT | River Flood Warning | TAE | Gadsden, Leon | 4 days |
Nearby
Red Flag Warnings in Alabama, 2013Red Flag Warnings in Florida, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.